# SDR F3LA2021042200033

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 06825
- Aircraft time: 18,568 hours, 7,814 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 164906300
- Condition: Failed
- Location: Vent
- Part time: 18,568 hours, 7,814 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

LP158573 ITEM 1 -- SMOKE IN THE COCKPIT : ECAM SHORTLY AFTER VENT BLOWER FAULT EXTRACT FAULT --- CORRECTIVE ACTION -- R/R BLOWER FAN IN REF TO AMM 21-26-51-000-001-A OPS CHECKS IS SATISFACTORY AT THIS TIME T/W F9TAB2200C DUE 06/21 REF AMM 21-26-51-400-001-A
